# SDR COMA0860240

- Difficulty date: May 9, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 23,749 hours, 21,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION WAS FOUND ON LEFT FLOOR SILL BETWEEN FS 349.00 AND FS 364.00.  REMOVED AND SPLICED SECTION OF FLOOR SILL IAW ES 10-5320-02208.
